# SDR TWAA9901101

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 18-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS LIGHTING WAS INOPERATIVE FROM CABIN ROW 18 TO 22.  REMOVED MOISTURE FROM TRACK AT SERVICE CENTER CROSSOVER.  CHECK-C 12-2-98 LAX.
